Transactions of the American Mathematical Society. Volume 357, Number 8, 2005

Contents of Volume 357, Number 8 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Regular domains in homogeneous groups Roberto Monti; Daniele Morbidelli Trans. Amer. Math. Soc. 357 (2005), 2975-3011. Abstract,...

Cijeli opis

Spremljeno u:
Bibliografski detalji
Glavni autor: American Mathematical Society
Format: Članak
Jezik:English
English
Izdano: American Mathematical Society 2009
Teme:
Online pristup:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/609
Oznake: Dodaj oznaku
Bez oznaka, Budi prvi tko označuje ovaj zapis!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt